Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 125, NWS Wilmington, OH

June 29, 20125 counties in Ohio; Bracken County, Campbell County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 29, 2012, 4:53 PM EDT for 5 counties in Ohio; Bracken County, Campbell County, Kentucky. It was in force for 37 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2012, 4:53 PM EDT (20:53 UTC)
Expired
Jun 29, 2012, 5:30 PM EDT
In force
37 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Bracken County, KY, Campbell County, KY, Brown County, OH, Butler County, OH, Clermont County, OH, Hamilton County, OH, Highland County, OH

The radar

The Cincinnati radar (KILN), 60 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 5:00 PM EDTTSTM WND DMGMadeira, OHLARGE TREE LIMBS DOWN.
Jun 29, 5:05 PM EDTTSTM WND DMG4 Se Milford, OHLARGE TREES DOWN. TIME ESTIMATED
Jun 29, 5:05 PM EDTTSTM WND GST 65Madeira, OHSHUTTER OFF HOUSE. POWER LINES DOWN.
Jun 29, 5:14 PM EDTTSTM WND DMG4 Nnw Cold Spring, KYTREES DOWNED IN NEWPORT.
Jun 29, 5:15 PM EDTTSTM WND DMGFayetteville, OHTREES DOWN.
Jun 29, 5:17 PM EDTTSTM WND GST 59Kluk Lunken Airport, OHAT LUNKEN FIELD.
Jun 29, 5:25 PM EDTTSTM WND DMG3 S Dry Run, OHLARGE BRANCHES DOWN IN ANDERSON TOWNSHIP
Jun 29, 5:36 PM EDTTSTM WND DMGN Felicity, OH4-6 MILE STRETCH NORTH OF FELICITY WITH NUMEROUS TREES DOWN ALONG HIGHWAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 3:02 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3674 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3674 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
979 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-59 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

620 
WUUS51 KILN 292053
SVRILN
KYC023-037-OHC015-017-025-061-071-292130-
/O.NEW.KILN.SV.W.0125.120629T2053Z-120629T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
453 PM EDT FRI JUN 29 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BRACKEN COUNTY IN NORTHERN KENTUCKY...
  CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  NORTHERN BROWN COUNTY IN SOUTHWEST OHIO...
  SOUTHWESTERN BUTLER COUNTY IN SOUTHWEST OHIO...
  CLERMONT COUNTY IN SOUTHWEST OHIO...
  EASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
  SOUTHWESTERN HIGHLAND COUNTY IN SOUTHWEST OHIO...

* UNTIL 530 PM EDT.

* AT 450 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF
  WOODLAWN...MOVING SOUTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FINNEYTOWN...
  WYOMING...
  READING...
  CINCINNATI...
  DEER PARK...
  NORWOOD...
  MADEIRA...
  DAYTON...

IN ADDITION...MONFORT HEIGHTS EAST...WOODLAWN...LINCOLN HEIGHTS...
LOCKLAND...ARLINGTON HEIGHTS...ELMWOOD PLACE...ST. BERNARD AND
AMBERLEY ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 1 AND 14 IN OHIO...
I-75 BETWEEN MILE MARKERS 3 AND 14 IN OHIO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

DAMAGING WINDS ARE OCCURRING WELL AHEAD OF ANY RAIN OR HAIL. DO NOT 
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER 
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND
SOUTHWESTERN OHIO.

&&

LAT...LON 3882 8424 3887 8423 3886 8428 3939 8480
      3923 8436 3919 8361 3867 8410
TIME...MOT...LOC 2052Z 320DEG 47KT 3932 8441

$$
ASL
1 follow-up statement
281 
WWUS51 KILN 292117
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
517 PM EDT FRI JUN 29 2012

OHC017-292127-
/O.CAN.KILN.SV.W.0125.000000T0000Z-120629T2130Z/
BUTLER OH-
517 PM EDT FRI JUN 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BUTLER COUNTY HAS
BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3867 8410 3882 8424 3887 8423 3886 8428
      3911 8452 3922 8431 3919 8364
TIME...MOT...LOC 2117Z 320DEG 47KT 3907 8414

$$

KYC023-037-OHC015-025-061-071-292130-
/O.CON.KILN.SV.W.0125.000000T0000Z-120629T2130Z/
BRACKEN KY-CAMPBELL KY-BROWN OH-HAMILTON OH-CLERMONT OH-HIGHLAND OH-
517 PM EDT FRI JUN 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHWESTERN HIGHLAND...CLERMONT...SOUTHEASTERN HAMILTON...
NORTHWESTERN BROWN...CAMPBELL AND NORTHWESTERN BRACKEN COUNTIES...

AT 513 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
BATAVIA...MOVING SOUTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...WILLIAMSBURG...BETHEL...MOUNT ORAB...SARDINIA AND
FELICITY.

IN ADDITION...LINDALE...CHASETOWN...EAST FORK STATE PARK...BANTAM...
CALIFORNIA...NICHOLSVILLE...MENTOR AND GREENBUSH ARE NEAR THE PATH OF
THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 1 AND 10 IN OHIO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3867 8410 3882 8424 3887 8423 3886 8428
      3911 8452 3922 8431 3919 8364
TIME...MOT...LOC 2117Z 320DEG 47KT 3907 8414

$$
ASL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:37 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 29, 3:37 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
337 PM EDT FRI JUN 29 2012

.SYNOPSIS...
AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BECOME SUPPRESSED ACROSS
THE TENNESSEE VALLEY THROUGH THE WEEKEND. THIS WILL ALLOW A WEAK
FRONTAL BOUNDARY TO SETTLE ACROSS THE REGION. THIS BOUNDARY WILL
COMBINE WITH WEAK DISTURBANCES IN A NORTHWEST FLOW ALOFT TO KEEP
A THREAT OF SHOWERS AND THUNDERSTORMS. HOT AND HUMID WEATHER IS
EXPECTED TO CONTINUE THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
MAIN FORECAST DILEMMA THIS AFTERNOON AND EVENING WILL BE THE
MCS/DAMAGING WIND EVENT THAT IS ABOUT TO UNFOLD ACRS OUR AREA.
SEVERE THUNDERSTORM WATCH NUMBER 436 HAS BEEN ISSUED FOR MOST OF
THE AREA. THUNDERSTORM COMPLEX OVER NW OHIO AND NRN INDIANA IS
EXPECTED TO RACE SE ACRS THE REGION THIS AFTERNOON AND EARLY
EVENING PER HRRR MODEL. THESE STORMS WILL FEED INTO A VERY
UNSTABLE AIRMASS WITH 18Z KILN SOUNDING SHOWING MLCAPE VALUES
APPROACHING 3500 J/KG. MODERATE SHEAR IS ALSO OVER THE AREA. FOR
DAMAGING WIND POTENTIAL...DCAPE IS APPROACHING 2000 J/KG AND DELTA
THETA E IS OVER 40 C. NONETHELESS...FORECAST AREA MAY BE DEALING
WITH A DERECHO WHICH WILL PRODUCE HIGH END WINDS ACROSS THE
REGION WITH LOCAL HAIL STONES SIZES POTENTIALLY GREATER THAN 2
INCHES. HEAVY RAIN WILL BE POSSIBLE...BUT WITH FAST MOVING
STORMS...FLOODING SHOULD BE MINIMAL.

MODELS INDICATE THAT THE MCS SHOULD BE EXITING THE SE CWFA BY
EARLY EVENING. IN THE WAKE OF THIS FEATURE...THERE WILL LIKELY BE
A LULL IN CONVECTION DUE TO THE AREA BEING WORKED OVER. HAVE KEPT
THE REMAINDER OF THE FORECAST DRY OVERNIGHT BEHIND THE MCS.

EXCESSIVE HEAT WARNING WILL CONTINUE UNTIL 8 PM...ALBEIT ONCE RAIN
COOLED AIR HITS...HEAT INDEX VALUES WILL DROP. WILL DECIDE HOW TO
HANDLE THIS ONCE CONVECTION MOVES ACRS THE AREA. OVERNIGHT LOWS
WILL BE IN THE LOWER TO MID 70S.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
UPR LVL PATTERN WILL NOT CHANGE THAT MUCH OVER THE WEEKEND AS
CENTER OF UPR LVL HIGH REMAINS NEAR OR JUST SOUTH OF THE TN RIVER
VALLEY. MEANWHILE...A WEAK FRONTAL BOUNDARY WILL OSCILLATE ACRS
THE AREA. MODELS CONTINUE TO DEPICT EMBEDDED DISTURBANCES ROTATING
SE THROUGH THIS FLOW FROM TIME TO TIME. TIMING OF DISTURBANCES
WILL BE PROBLEMATIC AT BEST ATTM. HAVE KEPT CHANCE POPS IN THE
FORECAST...FAVORING THE DIURNAL CYCLE. HEAT AND HUMIDITY WILL
CONTINUE WITH SOME SLIGHT COOLING EXPECTED ON SUNDAY. HAVE
EXTENDED THE EXCESSIVE HEAT WARNING FOR MONTGOMERY COUNTY AND
PARTS OF SE INDIANA AND SRN OHIO AS VALUES WILL BE UP TO 107
(MONTGOMERY WILL BE UP TO 104 BUT THEY HAVE SPECIAL HEAT HEADLINE
CRITERIA). HEAT ADVISORY WILL BE IN EFFECT FOR THE REMAINDER OF
THE REGION. HEAT HEADLINES MAY BE NEEDED AGAIN SUNDAY FOR SRN
SECTIONS BUT WILL JUST MENTION THIS IN THE HWO ATTM.

HIGHS WILL RANGE FROM THE MID 90S TO LOWER 100S ON SATURDAY AND
LOWER 90S TO NEAR 100 ON SUNDAY.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
THE AREA WILL CONTINUE UNDER NORTHWESTERLY FLOW ALOFT ON THE
NORTHERN EDGE OF UPPER LEVEL RIDGING THROUGH MID WEEK. INTERMITTENT
DISTURBANCES EMBEDDED IN THE FLOW WILL BRING CHANCES FOR CONVECTION
THROUGHOUT THE TIME PERIOD. HAVE ONLY FORECAST LOW END
MENTIONABLE POPS DURING THE DAYTIME HOURS FOR THE EXTENDED PERIOD
DUE TO TIMING UNCERTAINTIES. THESE POPS COULD BE INCREASED FAIRLY
QUICKLY AS EACH PARTICULAR WAVE BECOMES MORE APPARENT.

TEMPERATURES ALOFT WILL ONLY COOL BY A DEGREE OR TWO AS THE WEEK
PROGRESSES. HAVE THEREFORE KEPT FORECAST HIGH TEMPERATURES WELL
ABOVE NORMAL...GENERALLY IN THE MIDDLE 90S. OVERNIGHT LOWS WILL
LIKELY REMAIN IN THE 70S THROUGHOUT THE EXTENDED PERIOD.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THUNDERSTORM COMPLEX HAS DEVELOPED INTO NW INDIANA ALONG AND NORTH
OF A QUASI-STATIONARY SFC FRONTAL BOUNDARY THAT IS ORIENTED W-E
THRU THE I-70 CORRIDOR ACRS OHIO. UNCERTAINTY EXISTS REGARDING
EXACT STORM EVOLUTION THIS AFTN. LEANING TOWARD LATEST HRRR
SOLN WHICH HAS BEEN POINTING TO THIS DEVELOPMENT FOR SEVERAL RUNS...
EXPECT THIS CONVECTION TO DROP ESE AND BUILD S INTO VERY UNSTABLE
AIRMASS WHERE BLYR CAPES ARE EXPECTED TO BE AROUND 4000 J/KG. HAVE
A PERIOD OF VCTS THIS AFTN AT ALL TAF SITES AND HAVE A TEMPO GROUP
FOR THUNDERSTORMS WITH GUSTS TO 35KTS AT KDAY WHERE BEST THREAT EXISTS.

EXPECT CLOUDS TO GIVE WAY TO CLEARING WITH THE PASSAGE OF THIS SYSTEM
THIS EVENING. IN HUMID AIRMASS...FOG WILL BE POSSIBLE OVERNIGHT AND
HAVE A MENTION OF MVFR VSBY REDUCTION AT KCVG/KLUK AND KILN.

ON SATURDAY...BEST FOCUS FOR CONVECTION LOOKS TO BE NORTH OF THE
TAF SITES. THEREFORE...HAVE LEFT THE TAFS DRY WITH VFR CONDITIONS
EXPECTED AT THIS TIME.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ026-
     034-035-042>046-051>056-060-062>065-070>074-080-082.
     HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT SATURDAY FOR
     OHZ026-034-035-042>046-051>056-060-062>065-070>074-080-
     082.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR OHZ061-
     077>079-081-088.
KY...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR KYZ089>100.
IN...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ050-
     058-059-066.
     HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT SATURDAY FOR
     INZ050-058-059-066.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR INZ073>075-
     080.

&&

SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...LATTO
AVIATION...AR
Hazardous weather outlook, Jun 29, 3:39 PM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
339 PM EDT FRI JUN 29 2012

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060-062>065-
070>074-080-082-301945-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-PIKE-
339 PM EDT FRI JUN 29 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   HEAT ADVISORY.

A THUNDERSTORM COMPLEX WILL RACE SOUTHEAST ACROSS THE REGION THIS
AFTERNOON AND EARLY EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE
THE PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ073>075-080-KYZ089>100-OHZ061-077>079-081-088-301945-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
MONTGOMERY-HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
339 PM EDT FRI JUN 29 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

A THUNDERSTORM COMPLEX WILL RACE SOUTHEAST ACROSS THE REGION THIS
AFTERNOON AND EARLY EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE
THE PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

HEAT AND HUMIDITY WILL CONTINUE ON SUNDAY. HEAT HEADLINES MAY BE
NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, Jun 29, 4:44 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EDT FRI JUN 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     XENIA                   39.69N 83.94W
06/29/2012                   GREENE             OH   TRAINED SPOTTER

            LARGE TREE BRANCHES DOWN.

&&

JDR
Local storm report, Jun 29, 4:45 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
445 PM EDT FRI JUN 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     TSTM WND DMG     MARYSVILLE              40.24N 83.37W
06/29/2012                   UNION              OH   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN

&&

JDR
Local storm report, Jun 29, 4:46 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
446 PM EDT FRI JUN 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     TSTM WND DMG     FOREST                  40.80N 83.51W
06/29/2012                   HARDIN             OH   PUBLIC

            TREES DOWN. TIME ESTIMATED FROM RADAR.

0424 AM     TSTM WND DMG     NORTH LEWISBURG         40.22N 83.56W
06/29/2012                   CHAMPAIGN          OH   PUBLIC

            STRUCTURAL DAMAGE.

&&

BC
Local storm report, Jun 29, 4:47 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
447 PM EDT FRI JUN 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND GST     KMWO MIDDLETOWN APT     39.53N 84.40W
06/29/2012  M63 MPH          BUTLER             OH   AWOS

&&

SFH
Local storm report, Jun 29, 4:51 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
451 PM EDT FRI JUN 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND DMG     1 SE NORTH LEWISBURG    40.21N 83.54W
06/29/2012                   CHAMPAIGN          OH   TRAINED SPOTTER

            LARGE TREES DOWN. POWER POLES SNAPPED. TREE ON A HOUSE.
            MULTIPLE ROADS BLOCKED. FROM SPOTTERNETWORK.ORG

&&

BINAU
Local storm report, Jun 29, 4:52 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
452 PM EDT FRI JUN 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND GST     1 NE BELLEFONTAINE      40.37N 83.74W
06/29/2012  M80 MPH          LOGAN              OH   MESONET

            OHIO DOT SENSOR.

&&

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 3:11 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Shelby64 min
Jun 29, 3:17 PM EDTHeat AdvisoryILNAuglaize, Butler, Champaign, Clark, Clinton, Darke and 20 more29 hr
Jun 29, 3:39 PM EDTSpecial Weather StatementILNButler, Clark, Darke, Greene, Hamilton, Miami and 3 more66 min
Jun 29, 3:42 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Hardin, Logan, Miami, Shelby48 min
Jun 29, 3:44 PM EDTSevere Thunderstorm WarningILNDarke, Preble46 min
Jun 29, 3:50 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Darke, Greene, Miami, Montgomery25 min
Jun 29, 3:57 PM EDTSevere Thunderstorm WarningILNChampaign, Hardin, Logan, Union48 min
Jun 29, 4:12 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Clinton, Darke, Fayette, Greene and 4 more48 min
Jun 29, 4:14 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble46 min
Jun 29, 4:19 PM EDTSpecial Weather StatementILNAdams, Brown, Butler, Champaign, Clark, Clermont and 19 more116 min
Jun 29, 4:20 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison, Union40 min
Jun 29, 4:29 PM EDTSevere Thunderstorm WarningILNBrown, Butler, Clermont, Clinton, Fayette, Hamilton and 3 more46 min
Jun 29, 4:34 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Franklin, Madison, Pickaway, Ross56 min
Jun 29, 4:40 PM EDTAreal Flood AdvisoryILNDarke, Miami, Montgomery, Preble2 hr
Jun 29, 4:52 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking, Madison, Union53 min
Jun 29, 5:05 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike, Ross, Scioto40 min
Jun 29, 5:07 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Hocking, Pickaway, Ross68 min
Jun 29, 5:25 PM EDTSevere Thunderstorm WarningILNBrown, Clermont50 min
Jun 29, 5:32 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike, Scioto43 min
Jun 29, 5:33 PM EDTSevere Thunderstorm WarningILNPike, Ross, Scioto57 min
Jun 29, 6:06 PM EDTSevere Thunderstorm WarningILNAdams, Scioto39 min
Jun 29, 6:09 PM EDTExcessive Heat WarningILNAdams, Brown, Clermont, Hamilton, Montgomery, Scioto26 hr
Jun 29, 6:15 PM EDTSpecial Weather StatementILNAdams, Brown45 min
Jun 29, 5:11 PM EDTSpecial Weather StatementILNBoone, Bracken, Gallatin, Grant, Kenton, Pendleton49 min
Jun 29, 5:43 PM EDTSevere Thunderstorm WarningILNBracken, Grant, Owen, Pendleton, Robertson47 min
Jun 29, 6:44 PM EDTSpecial Weather StatementILNLewis31 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.